On a sufficient condition for a Fano manifold to be covered by rational \(N\)-folds (Q2001417)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On a sufficient condition for a Fano manifold to be covered by rational \(N\)-folds |
scientific article |
Statements
On a sufficient condition for a Fano manifold to be covered by rational \(N\)-folds (English)
0 references
3 July 2019
0 references
The author of the paper under review works over the field of complex numbers and deals with \textit{Fano manifolds}, i.e., smooth projective varieties with ample anti-canonical bundle, which are known to be covered by rational curves, after the work of \textit{Sh. Mori} [Ann. Math. (2) 110, 593--606 (1979). Zbl 0423.14006]. Moreover, one can consider, for a general point \(x\) of a Fano manifold \(X\), a \textit{family \(H_1\) of rational curves through \(x\) with minimal anti-canonical degree}. The goal of the paper under review is to prove a conjecture by \textit{T. Suzuki} [``Higher order minimal families of rational curves and Fano manifolds with nef Chern characters'', Preprint, \url{arXiv:1606.09350}] which provides a sufficient condition for a Fano manifold \(X\) to be covered by rational \(N\)-folds, with \(N\ge 2\): this condition involves positivity of the first \(N\) Chern characters of \(X\) and a lower bound on the dimension of a minimal family \(H_1\) (cf. Theorem 1.1). The ideas by Taku Suzuki [loc. cit.] are developed in the paper under review to construct a chain of Fano manifolds \(X \vdash H_1 \vdash \cdots \vdash H_N\), where every \(H_i\) is a minimal family of rational curves through a general point of \(H_{i-1}\).
0 references
Fano manifolds
0 references
rational curves
0 references
covered by rational manifolds
0 references
Bernoulli numbers
0 references